Common "Chlordiazepoxide" queries answered by top doctors | iCliniq

Chlordiazepoxide

Chlordiazepoxide is a sedative and hypnotic medication, which belongs to the class of drugs called benzodiazepines. It is commonly used to treat insomnia, anxiety disorder, and symptoms caused due to alcohol or drug withdrawal.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My bowel movement is not satisfactory. Can this be IBS?

Query: Hi doctor, Around 3 to 4 years ago, I had normal bowel movements. My bowel movement was good enough that I had to wake up to go and felt quite empty, except sometimes I had to go in the evening and also no farts. I then moved to a new place and I think the water changed; still I was quite fine with ...  Read Full »


Dr. Satpute Ganeshkumar Suresh

Answer: Hi, Welcome to icliniq.com. It appears that you may be experiencing irritable bowel syndrome (IBS). If you're facing recurrent issues with bowel gas, it's recommended to start with initial treatments for that concern. If relief is not achieved, a colonoscopy might be considered. Incorporating daily...  Read Full »

Why do I have loss of appetite, leg pain, and gastritis?

Query: Hello doctor,I have many problems, mainly loss of appetite, leg pain, and gastritis. HIV and hepatitis A, B, and C are negative. Colonoscopy was normal. I am depressed. Please help me.Thank you.  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. I need the following details first to help you better: 1. How is your sleep? 2. Any associated headaches? 3. Any vomitings? 4. How is your stool? 5. What medicines have you tried? Revert with details for a better help. Thank you.  Read Full »

Why is my brother weak after stopping alcohol?

Query: Hi doctor, My brother is suffering from extreme numbness and pain in soles and palms. He also experiences constipation, weight loss, dizziness and lack of appetite. Please help.  Read Full »


Dr. Naresh Kumar M.

Answer: Hello, Welcome to icliniq.com. After reviewing the data you provided, it appears that weight loss and loss of appetite can commonly be caused by fever. It would be important to inquire about any current or recent history of diabetes or hepatitis, as blood tests would be necessary to determine the ...  Read Full »

How to avoid getting bloated after every meal?

Query: Hello doctor,My problem started two months back when I suddenly had diarrhea. I took Flagyl for a week but all in vain. Then I visited a physician, he prescribed me Rifagut 400 thrice a day for seven days, Pantocid 20 twice a day for five days and probiotic twice a day for five¬†days. I got relief i...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query as well as the investigations (attachment removed to protect patient identity). From your reports, you seem to be suffering from irritable bowel syndrome (IBS). The condition responds to Rifaximin (Rifagut) for a short term. The long term trea...  Read Full »

What is Normaxin used for?

Query: Hi doctor, I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin fo...  Read Full »


Dr. Pardhan Rajesh Kumar

Answer: Hi, Welcome to icliniq.com. I read your query and understood your problem. You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month. Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month. P...  Read Full »

Does prolonged use of the tablet Amixide cause sleeping problems?

Query: Hi doctor, I am 61 years old. I have been taking tablet Amixide at night for 20 years as advised by a psychiatrist. But now, I am facing sleep problems, including difficulty falling asleep and staying asleep. I am feeling anxious for this reason. I am also taking tablet Amlodac 0.5 mg in the mornin...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. Tablet Amixide is a combination of Amitriptyline and Chlordiazepoxide. The drug is a good anti-anxiety drug. But since you have been taking this for a long most likely, you have developed tolerance to this drug. So if even on taking medicine, your anxiety and sleep pr...  Read Full »

Does vomiting and nauseous feeling after having fast food indicate food poisoning?

Query: Hi doctor, I had some fast food from the last two days, and I am feeling nauseous. I even vomited once, after which, I felt little better. I am feeling a bit better now, but the vomiting tendency is still there. I am also burping a lot, which has the same taste of the fast food. I do not feel like e...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. As per your query, most likely, you have gastroenteritis. Gastroenteritis is inflammation of gastric mucosa. Most commonly, it is viral. Viral gastroenteritis usually limits itself to 7 to 10 days. But in your case, as it is already more than 10 days, I would a...  Read Full »

What causes nausea, burping, and cramps in the upper groin area?

Query: Hello doctor, I had nausea a year and a half ago. At that time, I could not eat and was given IV therapy along with antacid. Immediately felt better and I left the ER. I had a colonoscopy about a year ago and it was fine. Doctor did not do any other test and said I had gastritis from alcohol. He gav...  Read Full »


Dr. Pardhan Rajesh Kumar

Answer: Hi, Welcome to icliniq.com.  Read Full »

Can Omeprazole be used for gastritis?

Query: Hi doctor, I have suffered from gastritis-like symptoms for about a week now. I have an occasional mild tummy ache and nausea which is relieved by belching. I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why. I tested positive for the h. pylori bacteri...  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com.You seem to be suffering from irritable bowel syndrome (IBS) associated with gastritis. Yes, you can take Omeprazole 20 mg. Once a day would be enough. There are no major side effects. There is no indication for taking triple therapy for h.pylori again. I advise the fol...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.